Can I use Retin-A to clear greenish burn caused by harsh cream? I reside in Nigeria. Are there any Retin-A distributors here?
Will Retin-A Clear Facial Burn by Harsh Cream?
Doctor Answers (1)
Don't use Retin-A for facial burn
I would NOT advise you do that. Retin A is a vitamin A analog which works by increasing dermal cell division and turnover at the cost of swelling and redness. It sounds like you already have a pigmentation issue which need not be compounded by Retin A. You will need to consult a good dermatologist (?Lagos) who is experienced with treating iNFLAMMATORY HYPERPIGMENTATION. Different agents are on the market but their use must be medically supervised by an expert to prevent further issues.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.